Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4850
Title: A generalization of Stiles' Orlicz-Pettis theorem
Authors: Swartz, Charles
Issue Date: 1988
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Charles Swartz, “A generalization of Stiles' Orlicz-Pettis theorem”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 20 (1988), pp. 109-112.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
20 (1988)
Abstract: 
Si usano elementari metodi matriciali per fornire una generalizzazione di un teorema del tipo Orlicz-Pettis, dovuto a Stiles, sulla convergenza di sottoserie in uno spazio metrico lineare dotato di una base di Schauder.

We use elementary matrix methods to give a generalization of an Orlicz-Pettis Theorem due to Stiles for subseries convergence in a metric linear space with a Schauder basis.
Type: Article
URI: http://hdl.handle.net/10077/4850
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.20 (1988)

Files in This Item:
File Description SizeFormat
SwartzRendMat20.pdf204.5 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

830
checked on Nov 25, 2020

Download(s) 20

433
checked on Nov 25, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.